Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Having problem in conceiving. Taken pills. History of abortion. What could be the treatment?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11732 Questions
I got married this year only and me and my husband doing sex without any precautions from the very first day but till date i havent conceived is there might be linked with by past abortion or coz of that pills i am not able to conceive.We both are healthy also.Please suggest something
Posted Tue, 22 May 2012 in Pregnancy
Answered by Dr. Rakhi Tayal 27 minutes later
Thanks for posting your query.
Delay in conception that you are having is not likely to be related to the abortion pills or the emergency contraceptive pills that you have taken earlier.
If you are having normal regular periods then most likely there is no hormonal disturbance and there should not be any problem in conceiving.
Both of you should try to have regular intercourse during the ovulation days or fertile days(9 to 16 days in a regular cycle of 28 to 30 days duration).The frequency of intercourse during ovulation should be at least every alternate days.
1)Have regular intercourse without any stress.
2)You can start taking Folic acid once a day as it is to be taken 3 months before conception and prevents any neural defect in foetus.
3)While having intercourse keep a pillow under hips for better penetration.
4)Avoid getting up immediately after intercourse.
5)Avoid stress and have healthy nutritious diet and drink lots of water.

Definitely I would reassure you saying that there is no major health concern with you. Do not worry. You should not have any problem in conception or child bearing.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor